# SDR P2EA01057

- Difficulty date: May 14, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N121NJ
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21735
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING C-CHECK RIGHT WING NR 8 GROUND SPOILER, P/N 65-79950-7, S/N BN-013 WITH LOWER SKIN DISBONDED.  (M)
